Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 64, NWS Louisville, KY

April 8, 2020Clark County, Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 8, 2020, 4:46 PM EDT for Clark County, Madison County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2020, 4:46 PM EDT (20:46 UTC)
Expired
Apr 8, 2020, 5:15 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Clark County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 76 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1055 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1055 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

667 
WUUS53 KLMK 082046
SVRLMK
KYC049-151-082115-
/O.NEW.KLMK.SV.W.0064.200408T2046Z-200408T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
446 PM EDT Wed Apr 8 2020

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southern Clark County in central Kentucky...
  Northeastern Madison County in central Kentucky...

* Until 515 PM EDT.

* At 445 PM EDT, a severe thunderstorm was located 8 miles southwest
  of Winchester, moving southeast at 25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Harris Ferry, Hootentown, Rightangle, Vianna, Jackson Ferry,
  Olivers, Lisletown, Mina, Locust Grove, and Hunt.

Hail was reported in Lexington as this storm passed through the city.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

Move indoors immediately. Lightning is one of nature's leading 
killers. 

&&

LAT...LON 3786 8401 3787 8403 3783 8400 3783 8404
      3785 8406 3782 8407 3785 8408 3784 8410
      3782 8412 3781 8412 3782 8410 3781 8408
      3778 8411 3777 8408 3775 8409 3788 8436
      3789 8434 3790 8435 3794 8432 3790 8399
TIME...MOT...LOC 2045Z 293DEG 23KT 3789 8428 

HAIL...1.00IN
WIND...<50MPH
 
$$

13
3 follow-up statements
088 
WWUS53 KLMK 082059
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
459 PM EDT Wed Apr 8 2020

KYC049-151-082115-
/O.CON.KLMK.SV.W.0064.000000T0000Z-200408T2115Z/
Clark KY-Madison KY-
459 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN CLARK AND NORTHEASTERN MADISON COUNTIES...

At 459 PM EDT, a severe thunderstorm was located near Harris Ferry,
moving southeast at 25 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Harris Ferry around 510 PM EDT.

Other locations impacted by this severe thunderstorm include
Rightangle, College Hill, Vianna, Cotton Branch, Trapp, Log Lick,
Doylesville, Jackson Ferry, Olivers, and Mina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3786 8401 3787 8403 3783 8400 3783 8404
      3785 8406 3782 8407 3785 8408 3784 8410
      3782 8412 3781 8412 3782 8410 3781 8408
      3778 8411 3777 8408 3775 8409 3783 8426
      3786 8424 3788 8424 3789 8423 3790 8399
TIME...MOT...LOC 2059Z 293DEG 23KT 3785 8417 

HAIL...1.00IN
WIND...<50MPH
 
$$

13
190 
WWUS53 KLMK 082107
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
507 PM EDT Wed Apr 8 2020

KYC049-082116-
/O.CAN.KLMK.SV.W.0064.000000T0000Z-200408T2115Z/
Clark KY-
507 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. 

LAT...LON 3786 8401 3786 8403 3783 8400 3783 8404
      3785 8406 3782 8407 3785 8408 3784 8410
      3782 8412 3781 8412 3782 8410 3781 8408
      3778 8411 3777 8408 3775 8409 3781 8422
      3784 8421 3785 8421 3785 8417 3788 8405
TIME...MOT...LOC 2106Z 298DEG 23KT 3781 8414 

$$

KYC151-082115-
/O.CON.KLMK.SV.W.0064.000000T0000Z-200408T2115Z/
Madison KY-
507 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN MADISON COUNTY...

At 506 PM EDT, a severe thunderstorm was located between 
Doylesville and Union City, moving southeast at 25 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Harris Ferry, Mina, College Hill, Vianna, Doylesville, and Log Lick. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3786 8401 3786 8403 3783 8400 3783 8404
      3785 8406 3782 8407 3785 8408 3784 8410
      3782 8412 3781 8412 3782 8410 3781 8408
      3778 8411 3777 8408 3775 8409 3781 8422
      3784 8421 3785 8421 3785 8417 3788 8405
TIME...MOT...LOC 2106Z 298DEG 23KT 3781 8414 

HAIL...1.00IN
WIND...<50MPH
 
$$

13
926 
WWUS53 KLMK 082116
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
516 PM EDT Wed Apr 8 2020

KYC151-082125-
/O.EXP.KLMK.SV.W.0064.000000T0000Z-200408T2115Z/
Madison KY-
516 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY
HAS EXPIRED...
                
The storm which prompted the warning has weakened.

Report severe weather to local law enforcement, post your report to 
the National Weather Service Louisville Facebook page or tweet your 
report using hashtag L, M, K, spotter.

LAT...LON 3786 8401 3786 8403 3783 8400 3783 8404
      3785 8406 3782 8407 3785 8408 3784 8410
      3782 8412 3781 8412 3782 8410 3781 8408
      3778 8411 3777 8408 3775 8409 3781 8422
      3784 8421 3785 8421 3785 8417 3788 8405
TIME...MOT...LOC 2115Z 293DEG 23KT 3779 8408 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:33 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 8, 3:33 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
333 PM EDT Wed Apr 8 2020

.Short Term...(This evening through Thursday)
Issued at 310 PM EDT Wed Apr 8 2020

...Strong to Severe Storms Possible Tonight...

Expect active weather for the first half of the short term period
as an upper level trough digs across the upper MS Valley and into
the Great Lakes region tonight. At the surface, an associated cold
front will sweep southeastward toward the OH Valley, pushing a
line of strong to severe storms through the area during the 01Z -
08Z timeframe.

Afternoon temperatures have warmed nicely into the upper 70s to low
80s as this morning's clouds have given way to clearer skies. Some
isolated storms with small hail and frequent lightning developed
over the Bluegrass Region this afternoon along a lingering frontal
boundary and are expected to move off to the southeast over the next
hour or two. The greater and more widespread threat for severe
weather will come tonight as the cold front approaches. Ahead of the
front, expect a swath of dewpoints in the low to mid 60s to
reach across the area along with steep mid-level lapse rates of
7-8 C/km, resulting in moderate instability (MLCAPE ~1000-2000
J/kg). With strengthening wind fields aloft, effective shear
values are forecast to be in the 40-50 kt range.

Overall, the main threats will be damaging winds and hail, with
brief heavy rainfall and frequent lightning also possible. With LCL
heights forecast to gradually lower to 500-1000 m ahead of the
storms and 0-1 km ESRH of 150-250 m2/s2, also cannot rule out the
possibility of an isolated tornado or two. However, a potential
inhibitor to tornado potential will be the strength of the nocturnal
inversion and whether or not the storms will be able to become
surface based.

As the cold front exits off to the southeast early Thursday morning,
brisk northwesterly winds will usher in relatively cool and dry
weather. Thursday morning temperatures are forecast to dip into the
upper 40s to lower 50s, and are then expected to rise into the upper
50s to lower 60s in the afternoon under mostly clear skies. Under a
tight pressure gradient, winds will remain strong and gusty
throughout the day, with gusts of 30-35 mph likely.

&&

.Long Term...(Thursday night through Wednesday)
Issued at 315 PM EDT Wed Apr 8 2020

Thursday Night through Saturday...

Deep closed upper low will make its way across eastern Canada, with
broad trofiness over the eastern CONUS. Canadian high pressure will
build down the Plains and eventually settle into the Ohio Valley,
bringing unseasonably cold air. Expect temps a solid 10 degrees
below normal for most of this period. Main concern will be
frost/freeze potential. However, that is limited on Friday morning
as we'll have decent temp/dewpoint spreads and wind staying up
around 10 mph through the night. Better frost potential is Fri
night/Sat morning, especially east of I-65, where some areas could
see widespread frost. Farther west, clouds should return quickly
enough to keep temps from bottoming out.

Will carry a slight chance for rain showers during the day on
Saturday, but even that model blend seems a bit generous. Temps
start to moderate but will still run slightly below normal.

Saturday Night through Wednesday...

Widespread rain will expand into Kentucky late Sat night, with
categorical POPs continuing through Sunday as a dynamic upper low
ejects out of eastern New Mexico and west Texas into the Ohio
Valley. At this time the best chances for severe wx should remain
across the Deep South, keeping it as just a soaking rain event here
in the Ohio Valley.  However, a stronger northward surge of the warm
sector could open the door to severe convection into at least part
of Kentucky.

Cool and drier pattern sets up after Monday as the upper trof closes
into a Hudson Bay low. Could see another frosty morning by
Wednesday.

&&

.Aviation...(18Z TAF Issuance)
Issued at 118 PM EDT Wed Apr 8 2020

Skies are clearing across much of the region, with just some
lingering clouds focused over southern KY. VFR conditions are
expected throughout the afternoon hours before an approaching cold
front brings a line of strong to severe storms through the area
tonight and into the overnight hours. The line of storms is expected
to reach HNB between 02-03Z, continuing to push southeast through
KY, clearing LEX and BWG by 08-09Z. Main hazards with the line of
storms include strong winds, heavy rain, hail, and lightning. Expect
brief reductions in visibility in the heavier pockets of rain.

Behind the front, winds will continue to gust up to 25-30kts out of
the northwest, with sustained speeds around 15+ kts. Skies are
expected to clear once again by tomorrow morning, giving way to a
sunny and windy day.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...JML
Long Term...RAS
Aviation...JML
Hazardous weather outlook, Apr 8, 3:46 PM EDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Louisville KY
346 PM EDT Wed Apr 8 2020

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-092000-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
346 PM EDT Wed Apr 8 2020 /246 PM CDT Wed Apr 8 2020/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A cold front will move through the area tonight and into the
overnight hours, bringing chances of strong to severe thunderstorms
to the area. The strongest storms will be capable of producing
damaging winds, hail, heavy rainfall, and frequent lightning. A
brief, isolated tornado can also not be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Temperatures are expected to drop into the low to mid 30s on Friday
night and early Saturday morning. Areas of frost may develop, which
could harm sensitive vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested late tonight.

JML/RAS

In the hours before

Special weather statement, Apr 8, 2:36 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
236 PM EDT Wed Apr 8 2020

KYZ042-043-081900-
Bourbon-Nicholas-
236 PM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOURBON AND
SOUTHERN NICHOLAS COUNTIES...

At 236 PM EDT, a strong thunderstorm was located near Carlisle,
moving southeast at 20 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Carlisle, Millersburg, Jackstown, Blacks Crossroads, Plum, East Union
and Little Rock.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3819 8398 3818 8399 3814 8406 3829 8417
      3835 8407 3825 8390
TIME...MOT...LOC 1836Z 312DEG 19KT 3827 8411

RAS
Special weather statement, Apr 8, 3:06 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Louisville KY
306 PM EDT Wed Apr 8 2020

KYZ035-036-040-041-081930-
Scott-Woodford-Fayette-Franklin-
306 PM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WOODFORD...SOUTHWESTERN
SCOTT...NORTHWESTERN FAYETTE AND SOUTHEASTERN FRANKLIN COUNTIES...

At 305 PM EDT, a strong thunderstorm was located near Frankfort,
moving southeast at 30 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Hail the size of dimes and nickels was reported in Frankfort with
this storm.

Locations impacted include...
Lexington, Georgetown, Frankfort, Versailles, Midway, Viley,
Spindletop Estates, Slickway, Great Crossing, and Herdon.

If outdoors, seek shelter inside a building.

LAT...LON 3799 8462 3800 8466 3799 8467 3818 8490
      3826 8478 3818 8446
TIME...MOT...LOC 1905Z 300DEG 24KT 3818 8478

13
Special weather statement, Apr 8, 3:17 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
317 PM EDT Wed Apr 8 2020

KYZ042-049-081945-
Bourbon-Clark-
317 PM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLARK AND
SOUTHEASTERN BOURBON COUNTIES...

At 317 PM EDT, a strong thunderstorm was located near Sideview,
moving southeast at 45 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
North Middletown, Sewell Shop, Stony Point and Thomson.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3813 8423 3822 8414 3816 8402 3814 8405
      3811 8408 3796 8398
TIME...MOT...LOC 1917Z 305DEG 39KT 3809 8414

RAS
Local storm report, Apr 8, 3:33 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             PARIS                   38.21N 84.26W
04/08/2020  E0.88 INCH       BOURBON            KY   PUBLIC

            4 SEPARATE REPORTS OF MOSTLY DIME SIZE HAIL
            AROUND THE PARIS CITY LIMITS. ONE REPORT DID
            SAY HAIL BRIEFLY GOT AS BIG AS NICKELS.

&&

BJS
Local storm report, Apr 8, 3:40 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             2 NE FRANKFORT          38.22N 84.83W
04/08/2020  M0.88 INCH       FRANKLIN           KY   PUBLIC

            PUBLIC REPORT OF HAIL THE SIZE OF A NICKEL.
            SOCIAL MEDIA PHOTO CONFIRMS THE SIZE.

&&

BJS
Special weather statement, Apr 8, 4:00 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Louisville KY
400 PM EDT Wed Apr 8 2020

KYZ041-048-082030-
Fayette-Jessamine-
400 PM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORMS IN THE LEXINGTON METRO...

At 359 PM EDT, a strong thunderstorm was located over the west side
of Lexington, between downtown and the airport. Another was over
northeast Jessamine County between Lexington and Versailles.
Movement was southeast at 30 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Lexington, Nicholasville, Veterans Park, Cardinal Hill, Cadentown,
Meadowthorpe, Northland, and Chevy Chase.

Frequent lightning is occurring with this storm. Lightning can
strike 10 miles away from a thunderstorm. Seek a safe shelter inside
a building or vehicle.

LAT...LON 3800 8432 3799 8433 3798 8432 3784 8450
      3799 8462 3808 8456 3806 8429 3803 8429
      3802 8428
TIME...MOT...LOC 1959Z 293DEG 24KT 3803 8453

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 1:22 PM EDTSevere Thunderstorm WarningLMKHarrison38 min
Apr 8, 2:14 PM EDTSpecial Weather StatementLMKHarrison31 min
Apr 8, 2:26 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Scott34 min
Apr 8, 2:36 PM EDTSpecial Weather StatementLMKNicholas24 min
Apr 8, 3:06 PM EDTSpecial Weather StatementLMKWoodford24 min
Apr 8, 3:17 PM EDTSpecial Weather StatementLMKClark28 min
Apr 8, 4:00 PM EDTSpecial Weather StatementLMKFayette30 min
Apr 8, 4:19 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Madison26 min
Apr 8, 5:20 PM EDTSpecial Weather StatementLMKMadison10 min
Apr 8, 5:57 PM EDTSpecial Weather StatementLMKHart33 min
Apr 8, 6:01 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart29 min
Apr 8, 6:19 PM EDTSevere Thunderstorm WarningLMKHart, Larue26 min
Apr 8, 6:31 PM EDTSpecial Weather StatementLMKHart29 min
Apr 8, 7:22 PM EDTSpecial Weather StatementLMKMadison23 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.